Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Jan Derezinski
Asymptotic completeness in classical $N$-body systems
Journées équations aux dérivées partielles (1992), Exp. No. 3, 6 p., doi: 10.5802/jedp.421
Article PDF | Analyses Zbl 0771.35037

Bibliographie

[A] S. Agmon, Lectures on the Exponential Decay of Solutions of Second Order Elliptic Equations, Princeton University Press, 1982.  Zbl 0503.35001
[De1] J. Dereziński, “Asymptotic completeness of long range N-body quantum systems”, preprint, Ecole Polytechnique 1991, to appear in Annals of Mathematics.
[De2] J. Dereziński, “Large time behavior of classical N-body systems”, preprint, Ecole Polytechnique 1991, to appear in Comm. Math. Phys. Article |  Zbl 0764.70004
[E] V. Enss, “Two- and three-body quantum scattering : completeness revisited”, Proceedings of the “Conference on Partial Differential Equations”, Teubner-Texte zur Mathematik, Leipzig and B.-W. Schulze (eds), 1989.  MR 1105802 |  Zbl 0699.35215
[Graf] G.M. Graf, “Asymptotic completeness for N-body short range systems : a new proof”, Comm. Math. Phys. 132 (1990) 73-101. Article |  MR 91i:81100 |  Zbl 0726.35096
[Hu] W. Hunziker, “The S-matrix in classical mechanics”, Comm. Math. Phys. 8 (1968) 282-299. Article |  Zbl 0159.55001
[RS] M. Reed and B. Simon, Methods of Modern Mathematical Physics, vol. III : Scattering Theory, 1979 and vol. IV : Analysis of Operators, 1978, Academic Press, London.  Zbl 0401.47001
[SigSof1] I.M. Sigal and A. Soffer, “The N-particle scattering problem : Asymptotic completeness for short range systems”, Anal. Math. 125 (1987) 35-108.  MR 88m:81137 |  Zbl 0646.47009
[SigSof2] I.M. Sigal and A. Soffer, “Asymptotic completeness for four-body Coulomb systems”, preprint 1991.
[Sim] B. Simon, Wave operators for classical particle scattering, Comm. Math. Phys. 23 (1971) 37-48. Article |  MR 45 #3967 |  Zbl 0238.70012
[Ya] D.R. Yafaev, “Radiation conditions and scattering theory for three-particle Hamiltonians”, preprint, Univ. de Nantes 1991.
Copyright Cellule MathDoc 2019 | Crédit | Plan du site